Alert archive / Washington / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 10, NWS Spokane, WA

August 10, 2013Chelan County, Douglas County, Okanogan County, Washington

NWS Spokane, WA issued this severe thunderstorm warning at Aug 10, 2013, 10:47 PM PDT for Chelan County, Douglas County, Okanogan County, Washington. It was in force for 58 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2013, 10:47 PM PDT (05:47 UTC)
Expired
Aug 10, 2013, 11:45 PM PDT
In force
58 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

Counties Chelan County, WA, Douglas County, WA, Okanogan County, WA

The radar

The Seattle radar (KATX), 182 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 11:00 PM PDTTSTM WND DMG2 W Chelan, WACHELAN COUNTY PUD REPORTED NUMEROUS TREES ON POWER LINES AND POWER POLES BROKEN ON THE SOUTHERN END OF LAKE CHELAN.
Aug 10, 11:15 PM PDTTSTM WND DMG5 Nne Entiat, WA2 TREES DOWN AT DESERT CANYONS LODGE. TREES WERE ESTIMATED TO BE 2 FT IN DIAMTER AT THE BASE.
Aug 10, 11:30 PM PDTTSTM WND DMG3 Se Entiat, WA3 LARGE TREES KNOCKED OVER BY WINDS INTO HIGH VOLTAGE POWER LINES NORTH OF ORONDO. DIAMETER OF TREES ESTIMATED TO BE 2 FEET AND AROUND 120FT TALL. SMALL FIRE STARTED DUE TO POWER LINES DOWN. APPLE CROP ALSO DAMAGED DUE TO THE HIGH WINDS.
Aug 10, 11:30 PM PDTTSTM WND DMG4 S Entiat, WAAPPROX 50 FRUIT TREES IN ORONDO WERE UPROOTED OR BROKE AS THE RESULT OF WINDS. TREES 1FT IN DIAMTER SNAPPED.
Aug 10, 11:30 PM PDTTSTM WND DMGWaterville, WATREES BLOWN DOWN. TWO OF THE DOWNED TREES LANDED ON HOUSES ALONG E POPLAR ST. MANY LARGE BRANCHES ON GROUND THROUGHOUT WATERVILLE. EVIDENCE OF HAIL BUT NOT CONFIRMED.
Aug 10, 11:45 PM PDTTSTM WND DMG2 W Chelan, WACHELAN COUNTY PUD REPORTED NUMEROUS TREES ON POWER LINES AND POWER POLES BROKEN ON THE SOUTHERN END OF LAKE CHELAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 5.8 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2013-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2013-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
245 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
2795 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

221 
WUUS56 KOTX 110547
SVROTX
WAC007-017-047-110645-
/O.NEW.KOTX.SV.W.0010.130811T0547Z-130811T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
1047 PM PDT SAT AUG 10 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHELAN COUNTY IN NORTH CENTRAL WASHINGTON...
  THIS INCLUDES THE CITY OF WENATCHEE...
  WESTERN DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON...
  EXTREME SOUTH CENTRAL OKANOGAN COUNTY IN NORTH CENTRAL
  WASHINGTON...

* UNTIL 1145 PM PDT

* AT 1039 PM PDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM. 
  THIS STORM WAS LOCATED BETWEEN WENATCHEE AND ALSTOWN...MOVING
  NORTHWEST AT 30 MPH. VERY HEAVY DOWNPOURS...WITH RAIN AMOUNTS
  AROUND AN INCH WILL PRODUCE POCKETS OF FLASH FLOODING.  

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ALSTOWN...SUNNYSLOPE...FARMER...DOUGLAS...WITHROW...WATERVILLE...
  ORONDO...ENTIAT...STAYMAN...CHELAN FALLS...ARDENVOIR...BYRD FIRE
  BURN SCAR...PINE FLAT CAMPGROUND...CHELAN...MANSON...LAKE CHELAN
  STATE PARK...FIRST CREEK BURN SCAR...GOAT FIRE BURN SCAR...RAMONA
  PARK CAMPGROUND AND FOX CREEK CAMPGROUND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

  THIS STORM HAS A HISTORY OF PRODUCING STRONG GUSTY WINDS ESTIMATED
  AROUND 50 MPH THAT PRODUCED TREE DAMAGE IN QUINCY. 

&&

LAT...LON 4792 12057 4803 11995 4771 11978 4747 11971
      4734 12034
TIME...MOT...LOC 0540Z 162DEG 28KT 4749 12004

$$
2 follow-up statements
628 
WWUS56 KOTX 110619
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1119 PM PDT SAT AUG 10 2013

WAC007-017-047-110645-
/O.CON.KOTX.SV.W.0010.000000T0000Z-130811T0645Z/
OKANOGAN WA-DOUGLAS WA-CHELAN WA-
1119 PM PDT SAT AUG 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM PDT
FOR SOUTHEASTERN CHELAN...WESTERN DOUGLAS AND EXTREME SOUTH CENTRAL
OKANOGAN COUNTIES...

AT 1109 PM PDT...WEATHER SERVICE RADAR CONTINUED TO SHOW A SEVERE 
THUNDERSTORM MOVING NORTHWEST AT 30 MPH BETWEEN WENATCHEE AND CHELAN. 
WIND GUSTS UP TO 60 MPH IS LIKELY ALONG WITH VERY HEAVY RAINS AND 
SMALL HAIL. THIS STORM HAS UPROOTED A 40 FEET TALL TREE AND PRODUCED 
POCKETS OF STANDING WATER IN QUINCY. BURN SCARS WILL LIKELY SEE SOME 
FLOODING...ESPECIALLY BETWEEN CHELAN AND LEAVENWORTH.  

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARDENVOIR...BYRD FIRE BURN SCAR...PINE FLAT CAMPGROUND...CHELAN...
MANSON...LAKE CHELAN STATE PARK...FIRST CREEK BURN SCAR...GOAT FIRE
BURN SCAR...RAMONA PARK CAMPGROUND AND FOX CREEK CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS. PREFERABLY INSIDE A STRONG BUILDING 
BUT AWAY FROM WINDOWS.

&&

LAT...LON 4792 12057 4803 11995 4771 11978 4747 11971
      4734 12034
TIME...MOT...LOC 0611Z 162DEG 28KT 4778 12014

$$
618 
WWUS56 KOTX 110646
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1146 PM PDT SAT AUG 10 2013

WAC007-017-047-110652-
/O.EXP.KOTX.SV.W.0010.000000T0000Z-130811T0645Z/
OKANOGAN WA-DOUGLAS WA-CHELAN WA-
1146 PM PDT SAT AUG 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHELAN...WESTERN
DOUGLAS AND EXTREME SOUTH CENTRAL OKANOGAN COUNTIES WILL EXPIRE AT
1145 PM PDT...

HOWEVER...GUSTY WINDS AROUND 35 MPH...POCKETS OF RAIN RATES OF ONE 
INCH PER HOUR...AND LOCALIZED FLOODING WILL REMAIN POSSIBLE THROUGH 
MIDNIGHT FROM ENTIAT TO ARDENVOIR...CHELAN AND MANSON. THIS ALSO 
INCLUDES LAKE CHELAN. 

DOPPLER RADAR INDICATED THE STORM WAS NO LONGER SEVERE AND THE
WARNING WAS ALLOWED TO EXPIRE. 

LAT...LON 4792 12057 4803 11995 4771 11978 4747 11971
      4734 12034
TIME...MOT...LOC 0642Z 162DEG 28KT 4801 12025

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 8:13 PM PDT, 2 hours 34 minutes earlier.

Area forecast discussion, Aug 10, 8:13 PM PDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
813 PM PDT Sat Aug 10 2013

.SYNOPSIS...
An active thunderstorm period will continue this afternoon into
Monday. This pattern will likely lead to abundant lightning
strikes as well as the potential for heavy rains...especially near
the Cascades. A drying trend will arrive for the middle to end of
next week as high pressure has more of an influence on the weather
pattern over the region.

&&

.DISCUSSION...
Forecast update to slow down the progression of thunderstorms into
the region out of northeastern Oregon by a few hours. The next
upper level disturbance is just now beginning to cross into
southern WA this evening. This has resulted in a line of
thunderstorms developing from just northeast of Walla Walla to
Yakima. This line of thunderstorms is moving at approximately 30
mph or so to the north. These storms will be capable of producing
frequent cloud to ground lightning strikes and could put out an
outflow boundary that would result in some gusty southerly winds.
Observations indicate this line to move into the Moses Lake Area
and into the Palouse within the next hour (900 PM); then continue
on its northward trajectory into the Wenatchee Area around 1000 PM
and eventually into the Spokane Area by midnight. The best forcing
will be located across the western half of the forecast area,
which is where I anticipate much of the convective activity to
occur tonight; however, thunderstorms will be possible as far as
the Panhandle as well. /SVH

&&

.AVIATION...
00Z TAFS: Thunderstorms over Oregon are expected to migrate
northward this evening through tomorrow morning. The highest
concentration of thunderstorms overnight will likely occur over the
northeast quadrant of a slow moving upper low moving up the Pacific
coastline. Rain may be temporarily heavy tonight, especially at
Wenatchee. The majority of convection should clear the TAF sites by
15z. Additional thunderstorm development is expected Sunday
afternoon over the Cascades and the mountains of the Idaho
Panhandle. /GKoch

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        66  87  65  89  64  87 /  40  20  20  20  20  20
Coeur d'Alene  63  87  61  89  60  87 /  30  20  20  30  30  20
Pullman        58  86  56  88  56  88 /  50  20  20  20  20  20
Lewiston       67  93  66  93  65  94 /  50  20  30  20  20  20
Colville       64  89  60  90  56  92 /  30  50  20  40  40  10
Sandpoint      60  85  58  85  54  85 /  20  40  20  40  40  20
Kellogg        60  85  59  87  58  86 /  30  40  30  40  40  20
Moses Lake     67  90  64  92  61  92 /  70  30  10  10  10  10
Wenatchee      68  88  67  91  65  93 /  70  40  10  10  10  10
Omak           65  89  64  92  61  94 /  70  50  20  20  20  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...Red Flag Warning until 11 PM PDT Sunday for East Washington
     Central Cascade Mountains (Zone 682)-East Washington
     Central Cascade Valleys (Zone 677)-East Washington North
     Cascades (Zone 685)-East Washington Northern Columbia Basin
     (Zone 673)-East Washington Okanogan/Methow Valleys (Zone
     684)-East Washington Palouse and Spokane Area (Zone 674)-
     East Washington South Central Cascade Mountains (Zone 680)-
     East Washington South Central Cascade Valleys (Zone 676).

     Flash Flood Watch through Sunday evening for East Slopes
     Northern Cascades-Waterville Plateau-Wenatchee Area.

&&
Hazardous weather outlook, Aug 10, 5:36 AM PDT, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
536 AM PDT SAT AUG 10 2013

IDZ003-026-027-WAZ031>036-043-044-111400-
IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-OKANOGAN VALLEY-WATERVILLE PLATEAU-
536 AM PDT SAT AUG 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TODAY AND TONIGHT OVER
EASTERN WASHINGTON AND NORTH CENTRAL IDAHO. SOME STORMS MAY PRODUCE
STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE LIGHTNING ACTIVITY
COULD HEIGHTEN POTENTIAL FOR NEW WILDFIRE STARTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. SOME STORMS
MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE
CONTINUED LIGHTNING ACTIVITY COULD HEIGHTEN THE POTENTIAL FOR SOME
NEW WILDFIRE STARTS.

IDZ001-002-004-WAZ037-038-111400-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
536 AM PDT SAT AUG 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TODAY AND TONIGHT OVER
EASTERN WASHINGTON AND NORTH IDAHO. SOME STORMS MAY PRODUCE STRONG
GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE LIGHTNING ACTIVITY COULD
HEIGHTEN POTENTIAL FOR NEW WILDFIRE STARTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. SOME STORMS
MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE
CONTINUED LIGHTNING ACTIVITY COULD HEIGHTEN THE POTENTIAL FOR SOME
NEW WILDFIRE STARTS.

WAZ041-042-111400-
WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
536 AM PDT SAT AUG 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS TODAY AND TONIGHT OVER
NORTH CENTRAL WASHINGTON. SOME THUNDERSTORMS MAY PRODUCE STRONG GUSTY
WINDS AND PERIODS OF HEAVY RAIN. FLASH FLOODING WITH MUDSLIDES AND
DEBRIS FLOWS WILL BE POSSIBLE OVER RECENT BURN SCARS. THE LIGHTNING
ACTIVITY COULD HEIGHTEN POTENTIAL FOR NEW WILDFIRE STARTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. SOME STORMS
MAY PRODUCE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. THE
CONTINUED LIGHTNING ACTIVITY COULD HEIGHTEN THE POTENTIAL FOR SOME
NEW WILDFIRE STARTS.

In the hours before

Special weather statement, Aug 10, 5:58 PM PDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
558 PM PDT SAT AUG 10 2013

WAZ042-110130-
CHELAN WA-
558 PM PDT SAT AUG 10 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL CHELAN COUNTY IN NORTH CENTRAL WASHINGTON

UNTIL 630 PM PDT

AT 554 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
PAIR OF STRONG THUNDERSTORMS 12 MILES NORTH OF STEVENS PASS..MOVING
NORTHWEST AT 5 MPH. ONE STORM IS NEAR LITTLE WENATCHEE CAMPGROUND
AND THE OTHER TO JUST TO THE SOUTHWEST OF LAKE CREEK CAMPGROUND.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RURAL WESTERN CHELAN COUNTY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4800 12113 4804 12116 4807 12111 4808 12102
      4801 12102 4776 12092 4775 12110 4778 12114
      4782 12109 4784 12116 4794 12119
TIME...MOT...LOC 0056Z 147DEG 2KT 4792 12108

VAN HORN
Special weather statement, Aug 10, 10:29 PM PDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1029 PM PDT SAT AUG 10 2013

WAZ041-042-044-110630-
DOUGLAS WA-GRANT WA-CHELAN WA-
1029 PM PDT SAT AUG 10 2013

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON
  SOUTHERN CHELAN COUNTY IN NORTH CENTRAL WASHINGTON
  SOUTHWESTERN DOUGLAS COUNTY IN NORTH CENTRAL WASHINGTON

UNTIL 1130 PM PDT

AT 1022 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM FROM WENATCHEE TO NEAR EPHRATA...MOVING
NORTHWEST AT 20 MPH. THE HEAVIEST STORMS WILL BE ON THE WEST PART OF
THIS LINE NEAR WENATCHEE...AND PRODUCE HAIL UP TO ONE-HALF INCH IN
DIAMETER AND WIND GUSTS UP TO 40 MPH. VERY HEAVY DOWNPOURS OF RAIN
WILL PRODUCE LOCALIZED FLOODING.

LOCATIONS IMPACTED INCLUDE...
   EAST WENATCHEE AND WENATCHEE...
   NORTH PART OF QUINCY THROUGH 1045 PM...
   DOWNSLOPE...
   CASHMERE...
   LEAVENWORTH...
   CHUMSTICK...
   MERRIT...
   GROUSE CREEK CAMPGROUND...
   THE SOUTH END OF LAKE CHELAN...

LAT...LON 4784 12093 4802 12013 4742 11961 4725 12010
      4725 12039 4727 12042
TIME...MOT...LOC 0523Z 145DEG 33KT 4740 12019
Local storm report, Aug 10, 10:46 PM PDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1046 PM PDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     3 SW MOSES LAKE         47.09N 119.34W
08/10/2013  E50 MPH          GRANT              WA   TRAINED SPOTTER

            WINDS BLEW OVER A TREE ONTO A CAR IN SOUTHEASTERN QUINCY.
            POWER AND PHONES ARE OUT IN THE SOUTHWESTERN PORTION OF
            QUINCY.

&&

VAN HORN

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 5:58 PM PDTSpecial Weather StatementOTXChelan32 min
Aug 10, 6:32 PM PDTFlash Flood WarningOTXChelan3 hr
Aug 10, 9:54 PM PDTFlash Flood WarningOTXChelan2 hr
Aug 10, 10:29 PM PDTSpecial Weather StatementOTXChelan61 min
Aug 10, 11:06 PM PDTSpecial Weather StatementOTXGrant9 min
Aug 11, 12:17 AM PDTFlash Flood WarningOTXChelan, Okanogan3 hr
Aug 11, 2:19 PM PDTSpecial Weather StatementOTX41 min
Aug 11, 3:27 PM PDTFlash Flood WarningOTXChelan, Okanogan108 min
Aug 11, 3:57 PM PDTAreal Flood AdvisoryOTXOkanogan108 min
Aug 11, 4:24 PM PDTSpecial Weather StatementOTXAsotin36 min
Aug 11, 4:46 PM PDTSpecial Weather StatementOTXChelan44 min
Aug 11, 4:57 PM PDTAreal Flood AdvisoryOTXAsotin, Garfield2 hr

Nearby

Severe Thunderstorm Warnings in Washington, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.